MathSciNet Relay Station
MathSciNet bibliographic data
MR2457421 13P10 (13A50 52B20)
Duncan, Alexander; Reichstein, Zinovy Sagbi bases for rings of invariant Laurent polynomials. Proc. Amer. Math. Soc. 137 (2009), no. 3, 835–844.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement